Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

118 publications using GAP published in 2006

[AV06] Adamenko, N. and Velichko, I., The investigation of some topologies on finite sets, Appl. Sci., 8 (1) (2006), 8–12.

[A06] Alp, M., Pullbacks of crossed modules and $\rm Cat^1$-commutative algebras, Turkish J. Math., 30 (3) (2006), 237–246.

[AH06] An, J. and Hiss, G., Restricting the Steinberg character in finite symplectic groups, J. Group Theory, 9 (2) (2006), 251–264.

[A06] Ashrafi, A. R., $(p,q,r)$-generation of the sporadic group HN, Taiwanese J. Math., 10 (3) (2006), 613–629.

[BC+06] Bailey, R. A., Cameron, P. J., Dobcsányi, P., Morgan, J. P., and Soicher, L. H., Designs on the web, Discrete Math., 306 (23) (2006), 3014–3027.

[B06] Bailey, R. F., Uncoverings-by-bases for base-transitive permutation groups, Des. Codes Cryptogr., 41 (2) (2006), 153–176.

[BP06] Bamberg, J. and Penttila, T., Transitive eggs, Innov. Incidence Geom., 4 (2006), 1–12.

[BMN06] Barry, F., MacHale, D., and Ní Shé, Á., Some supersolvability conditions for finite groups, Math. Proc. R. Ir. Acad., 106A (2) (2006), 163–177.

[B06] Bartholdi, L., Branch rings, thinned rings, tree enveloping rings, Israel J. Math., 154 (2006), 93–139.

[BE+06] Bartholdi, L., Enriquez, B., Etingof, P., and Rains, E., Groups and Lie algebras corresponding to the Yang-Baxter equations, J. Algebra, 305 (2) (2006), 742–764.

[BS06] Bartholdi, L. and Sidki, S. N., The automorphism tower of groups acting on rooted trees, Trans. Amer. Math. Soc., 358 (1) (2006), 329–358.

[BMO06] Bessenrodt, C., Malle, G., and Olsson, J. B., Separating characters by blocks, J. London Math. Soc. (2), 73 (2) (2006), 493–505.

[BC06] Bidwell, J. N. S. and Curran, M. J., The automorphism group of a split metacyclic $p$-group, Arch. Math. (Basel), 87 (6) (2006), 488–497.

[BTW06] Billera, L. J., Thomas, H., and van Willigenburg, S., Decomposable compositions, symmetric quasisymmetric functions and equality of ribbon Schur functions, Adv. Math., 204 (1) (2006), 204–240.

[B06] Bonnafé, C., On the character ring of a finite group, in Algèbre et théorie des nombres. Années 2003–2006, Lab. Math. Besançon, Besançon, Publ. Math. Univ. Franche-Comté Besançon Algèbr. Theor. Nr. (2006), 5–23.

[B06] Booker, A. R., Artin's conjecture, Turing's method, and the Riemann hypothesis, Experiment. Math., 15 (4) (2006), 385–407.

[BB+06] Borges-Trenard, M. A., Borges-Quintana, M., Castellanos-Garzón, J. A., and Martínez-Moro, E., The symmetric group given by a Gröbner basis, J. Pure Appl. Algebra, 207 (1) (2006), 149–154.

[BH+06] Breuer, T., Héthelyi, L., Horváth, E., Külshammer, B., and Murray, J., Cartan invariants and central ideals of group algebras, J. Algebra, 296 (1) (2006), 177–195.

[BP06] Broche Cristo, O. and Polcino Milies, C., Central idempotents in group algebras, in Groups, rings and algebras, Amer. Math. Soc., Providence, RI, Contemp. Math., 420 (2006), 75–87.

[BG+06] Brown, R., Ghani, N., Heyworth, A., and Wensley, C. D., String rewriting for double coset systems, J. Symbolic Comput., 41 (5) (2006), 573–590.

[B06] Bulygin, S. V., Generalized Hermitian codes over $\rm GF(2^r)$, IEEE Trans. Inform. Theory, 52 (10) (2006), 4664–4669.

[CD06] Calegari, F. and Dunfield, N. M., Automorphic forms and rational homology 3-spheres, Geom. Topol., 10 (2006), 295–329.

[CPS06] Cameron, P., Prellberg, T., and Stark, D., Asymptotics for incidence matrix classes, Electron. J. Combin., 13 (1) (2006), Research Paper 85, 19.

[CC06] Camina, A. R. and Camina, R. D., Recognising nilpotent groups, J. Algebra, 300 (1) (2006), 16–24.

[C06] Cardona, G., Representations of $G_k$-groups and twists of the genus two curve $y^2=x^5-x$, J. Algebra, 303 (2) (2006), 707–721.

[CM06] Carlson, J. F. and Matthews, G., Generators and relations for matrix algebras, J. Algebra, 300 (1) (2006), 134–159.

[CG+06] Chapman, S. T., García-Sánchez, P. A., Llena, D., Ponomarenko, V., and Rosales, J. C., The catenary and tame degree in finitely generated commutative cancellative monoids, Manuscripta Math., 120 (3) (2006), 253–264.

[CG+06] Chapman, S. T., García-Sánchez, P. A., Llena, D., and Rosales, J. C., Presentations of finitely generated cancellative commutative monoids and nonnegative solutions of systems of linear equations, Discrete Appl. Math., 154 (14) (2006), 1947–1959.

[CH06] Chesnokov, A. A. and Haemers, W. H., Regularity and the generalized adjacency spectra of graphs, Linear Algebra Appl., 416 (2-3) (2006), 1033–1037.

[CD06] Cordeiro, E. and Delgado, M., Computing relative abelian kernels of finite monoids, J. Algebra, 303 (2) (2006), 642–654.

[CDF06] Cordeiro, E., Delgado, M., and Fernandes, V. H., Relative abelian kernels of some classes of transformation monoids, Bull. Austral. Math. Soc., 73 (3) (2006), 375–404.

[CRS06] Crnković, D., Rukavina, S., and Schmidt, M., A classification of all symmetric block designs of order nine with an automorphism of order six, J. Combin. Des., 14 (4) (2006), 301–312.

[CL06] Csorba, P. and Lutz, F. H., Graph coloring manifolds, in Algebraic and geometric combinatorics, Amer. Math. Soc., Providence, RI, Contemp. Math., 423 (2006), 51–69.

[C06] Cutolo, G., On a question about automorphisms of finite $p$-groups, J. Group Theory, 9 (2) (2006), 231–250.

[C06] Cuypers, H., The geometry of $k$-transvection groups, J. Algebra, 300 (2) (2006), 455–471.

[D06] Dabbaghian-Abdoly, V., Constructing representations of finite simple groups and covers, Canad. J. Math., 58 (1) (2006), 23–38.

[D06] Dabbaghian-Abdoly, V., Constructing representations of the finite symplectic group $\rm Sp(4,q)$, J. Algebra, 303 (2) (2006), 618–625.

[DLM06] Dai Pra, P., Louis, P., and Minelli, I., Monotonicity and complete monotonicity for continuous-time Markov chains, C. R. Math. Acad. Sci. Paris, 342 (12) (2006), 965–970.

[D06] Darafsheh, M. R., Designs from the group $\rm PSL_2(q)$, $q$ even, Des. Codes Cryptogr., 39 (3) (2006), 311–316.

[DS06] De Beule, J. and Storme, L., Blocking all generators of $Q^+(2n+1,3), n\geq4$, Des. Codes Cryptogr., 39 (3) (2006), 323–333.

[KM+06] de Klerk, E., Maharry, J., Pasechnik, D. V., Richter, R. B., and Salazar, G., Improved bounds for the crossing numbers of $K_m,n$ and $K_n$, SIAM J. Discrete Math., 20 (1) (2006), 189–202.

[DR06] Delgado, M. and Rosales, J. C., On the Frobenius number of a proportionally modular Diophantine inequality, Port. Math. (N.S.), 63 (4) (2006), 415–425.

[D06] Dempwolff, U., Automorphisms and equivalence of bent functions and of difference sets in elementary abelian 2-groups, Comm. Algebra, 34 (3) (2006), 1077–1131.

[DM06] Donaldson, A. F. and Miller, A., Exact and Approximate Strategies for Symmetry Reduction in Model Checking, in FM (2006), 541–556.

[DM06] Donaldson, A. F. and Miller, A., Symmetry Reduction for Probabilistic Model Checking Using Generic Representatives, in AVTA (2006), 9–23.

[D06] Draisma, J., Small maximal spaces of non-invertible matrices, Bull. London Math. Soc., 38 (5) (2006), 764–776.

[DV06] Drápal, A. and Vojtěchovský, P., Moufang loops that share associator and three quarters of their multiplication tables, Rocky Mountain J. Math., 36 (2) (2006), 425–455.

[E06] Eick, B., Automorphism groups of 2-groups, J. Algebra, 300 (1) (2006), 91–101.

[EM06] Eick, B. and Müller, J., On $p$-groups forming Brauer pairs, J. Algebra, 304 (1) (2006), 286–303.

[ENO06] Eick, B., Newman, M. F., and O'Brien, E. A., The class-breadth conjecture revisited, J. Algebra, 300 (1) (2006), 384–393.

[E06] Elder, M., Permutations generated by a stack of depth 2 and an infinite stack in series, Electron. J. Combin., 13 (1) (2006), Research Paper 68, 12.

[FH06] Fiala, N. C. and Haemers, W. H., 5-chromatic strongly regular graphs, Discrete Math., 306 (23) (2006), 3083–3096.

[G06] Gähler, F., Computer checking of the subgroup data, Symmetry Relations between Space Groups, Kluwer Academic Publishers, International Tables for Crystallography, A1 (2006), 27–28
(Published for the International Union of Crystallography).

[GKY06] Garrison, D., Kappe, L., and Yull, D., Autocommutators and the autocommutator subgroup, in Combinatorial group theory, discrete groups, and number theory, Amer. Math. Soc., Providence, RI, Contemp. Math., 421 (2006), 137–146.

[GL+06] Gavioli, N., Legarreta, L., Sica, C., and Tota, M., On the number of conjugacy classes of normalisers in a finite $p$-group, Bull. Austral. Math. Soc., 73 (2) (2006), 219–230.

[GSP06] Gomes, G. M. S., Sezinando, H., and Pin, J., Presentations of the Schützenberger product of $n$ groups, Comm. Algebra, 34 (4) (2006), 1213–1235.

[GZ06] Graf, S. and Zhang, W., Automated Technology for Verification and Analysis, 4th International Symposium, ATVA 2006, Bejing, China, October 23-26, 2006, in ATVA, Lecture Notes in Computer Science, 4218 (2006).

[GHN06] Gramlich, R., Horn, M., and Nickel, W., The complete Phan-type theorem for $\rm Sp(2n,q)$, J. Group Theory, 9 (5) (2006), 603–626.

[GP06] Guralnick, R. M. and Perkinson, D., Permutation polytopes and indecomposable elements in permutation groups, J. Combin. Theory Ser. A, 113 (7) (2006), 1243–1256.

[H06] Hartley, M. I., An atlas of small regular abstract polytopes, Period. Math. Hungar., 53 (1-2) (2006), 149–156.

[H06] Hartley, M. I., Simpler tests for semisparse subgroups, Ann. Comb., 10 (3) (2006), 343–352.

[HL+06] Havas, G., Leedham-Green, C. R., O'Brien, E. A., and Slattery, M. C., Certain Roman and flock generalized quadrangles have nonisomorphic elation groups, Adv. Geom., 6 (3) (2006), 389–395.

[HL+06] Havas, G., Leedham-Green, C. R., O'Brien, E. A., and Slattery, M. C., Computing with elation groups, in Finite geometries, groups, and computation, Walter de Gruyter, Berlin (2006), 95–102.

[HRS06] Havas, G., Robertson, E. F., and Sutherland, D. C., The $F^a,b,c$ conjecture is true. II, J. Algebra, 300 (1) (2006), 57–72.

[HS06] Hertweck, M. and Soriano, M., On the modular isomorphism problem: groups of order $2^6$, in Groups, rings and algebras, Amer. Math. Soc., Providence, RI, Contemp. Math., 420 (2006), 177–213.

[HNN06] Hiss, G., Neunhöffer, M., and Noeske, F., The 2-modular characters of the Fischer group $\rm Fi_23$, J. Algebra, 300 (2) (2006), 555–570.

[H06] Holmes, P. E., Subgroup coverings of some sporadic groups, J. Combin. Theory Ser. A, 113 (6) (2006), 1204–1213.

[HW06] Howie, J. and Williams, G., Free subgroups in certain generalized triangle groups of type $(2,m,2)$, Geom. Dedicata, 119 (2006), 181–197.

[J06] James, J. P., Partition actions of symmetric groups and regular bipartite graphs, Bull. London Math. Soc., 38 (2) (2006), 224–232.

[JK06] Joyner, D. and Ksir, A., Automorphism groups of some AG codes, IEEE Trans. Inform. Theory, 52 (7) (2006), 3325–3329.

[KO06] Kambites, M. and Otto, F., Uniform decision problems for automatic semigroups, J. Algebra, 303 (2) (2006), 789–809.

[KP06] Karve, A. and Pauli, S., GiANT: graphical algebraic number theory, J. Théor. Nombres Bordeaux, 18 (3) (2006), 721–727.

[KMM06] Key, J. D., McDonough, T. P., and Mavron, V. C., Information sets and partial permutation decoding for codes from finite geometries, Finite Fields Appl., 12 (2) (2006), 232–247.

[K06] Kimmerle, W., On the prime graph of the unit group of integral group rings of finite groups, in Groups, rings and algebras, Amer. Math. Soc., Providence, RI, Contemp. Math., 420 (2006), 215–228.

[K06] Konovalov, A., The library of unit groups of modular group algebras of finite p-groups of order not greater than 128 for the computational algebra system GAP, in XI International Scientific Kravchuk Conference, Kyiv, Ukraine, May 18–20, 2006 (2006), 469.

[LNP06] Larrión, F., Neumann-Lara, V., and Pizaña, M. A., Graph relations, clique divergence and surface triangulations, J. Graph Theory, 51 (2) (2006), 110–122.

[LN+06] Law, M., Niemeyer, A. C., Praeger, C. E., and Seress, Á., A reduction algorithm for large-base primitive permutation groups, LMS J. Comput. Math., 9 (2006), 159–173.

[LBP06] Li, Y., Bell, H. E., and Phipps, C., On reversible group rings, Bull. Austral. Math. Soc., 74 (1) (2006), 139–142.

[LV06] Lievens, S. and Van der Jeugt, J., Invariance groups of three term transformations for basic hypergeometric series, J. Comput. Appl. Math., 197 (1) (2006), 1–14.

[L06] Lorensen, K., $P$-localizing group extensions with a nilpotent action on the kernel, Comm. Algebra, 34 (12) (2006), 4345–4364.

[L06] Lorenz, M., On the Cohen-Macaulay property of multiplicative invariants, Trans. Amer. Math. Soc., 358 (4) (2006), 1605–1617.

[L06] Lyle, S., Some results obtained by application of the LLT algorithm, Comm. Algebra, 34 (5) (2006), 1723–1752.

[M06] Malle, G., Fast-einfache Gruppen mit langen Bahnen in absolut irreduzibler Operation, J. Algebra, 300 (2) (2006), 655–672.

[MP06] Malnič, A. and Potočnik, P., Invariant subspaces, duality, and covers of the Petersen graph, European J. Combin., 27 (6) (2006), 971–989.

[M06] Mayr, P., The polynomial functions on Frobenius complements, Acta Sci. Math. (Szeged), 72 (1-2) (2006), 37–50.

[M06] Meyer, H., On a subalgebra of the centre of a group ring, J. Algebra, 295 (1) (2006), 293–302.

[MDC06] Miller, A., Donaldson, A. F., and Calder, M., Symmetry in temporal logic model checking, ACM Comput. Surv., 38 (3) (2006).

[MNN06] Miri, A., Nevins, M., and Niyomsataya, T., Applications of representation theory to wireless communications, Des. Codes Cryptogr., 41 (3) (2006), 307–318.

[MNS06] Misra, J., Nipkow, T., and Sekerinski, E., FM 2006: Formal Methods, 14th International Symposium on Formal Methods, Hamilton, Canada, August 21-27, 2006, Proceedings, in FM, Lecture Notes in Computer Science, 4085 (2006).

[M06] Moghaddamfar, A. R., On spectrum of linear groups over the binary field and recognizability of $L_12(2)$, Internat. J. Algebra Comput., 16 (2) (2006), 341–349.

[MZ06] Moori, J. and Zimba, K., Fischer-Clifford matrices of $B(2,n)$, Quaest. Math., 29 (1) (2006), 9–37.

[M06] Moravec, P., On power endomorphisms of $n$-central groups, J. Group Theory, 9 (4) (2006), 519–536.

[M06] Moreau, A., Indice du normalisateur du centralisateur d'un élément nilpotent dans une algèbre de Lie semi-simple, Bull. Soc. Math. France, 134 (1) (2006), 83–117.

[M06] Morse, R. F., On the Rosenberger monster, in Combinatorial group theory, discrete groups, and number theory, Amer. Math. Soc., Providence, RI, Contemp. Math., 421 (2006), 251–260.

[MR06] Müller, J. and Ritzenthaler, C., On the ring of invariants of ordinary quartic curves in characteristic 2, J. Algebra, 303 (2) (2006), 530–542.

[NT06] Navarro, G. and Tiep, P. H., Rational Brauer characters, Math. Ann., 335 (3) (2006), 675–686.

[NSS06] Neuberger, J. M., Sieben, N., and Swift, J. W., Symmetry and automated branch following for a semilinear elliptic PDE on a fractal region, SIAM J. Appl. Dyn. Syst., 5 (3) (2006), 476–507.

[N06] Nickel, W., Matrix representations for torsion-free nilpotent groups by Deep Thought, J. Algebra, 300 (1) (2006), 376–383.

[N06] Niebrzydowski, M., On colored quandle longitudes and its applications to tangle embeddings and virtual knots, J. Knot Theory Ramifications, 15 (8) (2006), 1049–1059.

[NP06] Niebrzydowski, M. and Przytycki, J. H., Burnside kei, Fund. Math., 190 (2006), 211–229.

[NP06] Niemeyer, A. C. and Praeger, C. E., On the frequency of permutations containing a long cycle, J. Algebra, 300 (1) (2006), 289–304.

[PS06] Papadima, S. and Suciu, A. I., Algebraic invariants for right-angled Artin groups, Math. Ann., 334 (3) (2006), 533–555.

[PR06] Payne, O. and Rees, S., Computing subgroup presentations, using the coherence arguments of McCammond and Wise, J. Algebra, 300 (1) (2006), 109–133.

[PZ06] Praeger, C. E. and Zhou, S., Imprimitive flag-transitive symmetric designs, J. Combin. Theory Ser. A, 113 (7) (2006), 1381–1395.

[P06] Previtali, A., Irreducible constituents of monomial representations, J. Symbolic Comput., 41 (12) (2006), 1345–1359.

[RV06] Revin, D. O. and Vdovin, E. P., Hall subgroups of finite groups, in Ischia group theory 2004, Amer. Math. Soc., Providence, RI, Contemp. Math., 402 (2006), 229–263.

[SW06] Schlage-Puchta, J. and Wolfart, J., How many quasiplatonic surfaces?, Arch. Math. (Basel), 86 (2) (2006), 129–132.

[S06] Schneider, C., Small derived quotients in finite $p$-groups, Publ. Math. Debrecen, 69 (3) (2006), 373–378.

[S06] Shaska, T., Subvarieties of the hyperelliptic moduli determined by group actions, Serdica Math. J., 32 (4) (2006), 355–374.

[S06] Siciliano, S., Cartan subalgebras in Lie algebras of associative algebras, Comm. Algebra, 34 (12) (2006), 4513–4522.

[S06] Soicher, L. H., Is there a McLaughlin geometry?, J. Algebra, 300 (1) (2006), 248–255.

[S06] Spiga, P., Permutation characters and fixed-point-free elements in permutation groups, J. Algebra, 299 (1) (2006), 1–7.

[S06] Sutherland, D., Computer-assisted proofs and the $F^a,b,c$ conjecture, Ph.D. thesis, University of St Andrews (2006).

[T06] Taeri, B., On a permutability problem for groups, J. Appl. Math. Comput., 20 (1-2) (2006), 75–96.

[U06] Unger, W. R., Computing the character table of a finite group, J. Symbolic Comput., 41 (8) (2006), 847–862.

[V06] Vojtěchovský, P., Toward the classification of Moufang loops of order 64, European J. Combin., 27 (3) (2006), 444–460.

[WMP06] Weller, M., Michler, G. O., and Previtali, A., Thompson's sporadic group uniquely determined by the centralizer of a 2-central involution, J. Algebra, 298 (2) (2006), 371–459.

[Z06] Zavarnitsin, A. V., On the recognition of finite groups by the prime graph, Algebra Logika, 45 (4) (2006), 390–408, 502.